# SDR UALA2010081102929

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 37,907 hours, 4,662 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 8102044
- Part serial: 83
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK R EICAS ADV MSG WITH PACK FCV-R STATUS MSG.   CREW FOLLOWED FM14.70.9 RESET NO HELP. REPLACED RT LOWER FLOW VALVE, CHECKS OK.
